Fluxes, laplacians, and Kasteleyn’s theorem

Elliott H. Lieb, Michael Loss

Research output: Contribution to journalArticlepeer-review

60 Scopus citations
Original languageEnglish (US)
Pages (from-to)337-363
Number of pages27
JournalDuke Mathematical Journal
Issue number2
StatePublished - Aug 1993

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Fluxes, laplacians, and Kasteleyn’s theorem'. Together they form a unique fingerprint.

Cite this